Electronic Scientific Journal
Diagnostics, Resource and Mechanics 
         of materials and structures


advanced search

IssuesAbout the JournalAuthorContactsNewsRegistration

2019 Issue 4

All Issues
2023 Issue 6
2023 Issue 5
2023 Issue 4
2023 Issue 3
2023 Issue 2
2023 Issue 1
2022 Issue 6
2022 Issue 5
2022 Issue 4
2022 Issue 3
2022 Issue 2
2022 Issue 1
2021 Issue 6
2021 Issue 5
2021 Issue 4
2021 Issue 3
2021 Issue 2
2021 Issue 1
2020 Issue 6
2020 Issue 5
2020 Issue 4
2020 Issue 3
2020 Issue 2
2020 Issue 1
2019 Issue 6
2019 Issue 5
2019 Issue 4
2019 Issue 3
2019 Issue 2
2019 Issue 1
2018 Issue 6
2018 Issue 5
2018 Issue 4
2018 Issue 3
2018 Issue 2
2018 Issue 1
2017 Issue 6
2017 Issue 5
2017 Issue 4
2017 Issue 3
2017 Issue 2
2017 Issue 1
2016 Issue 6
2016 Issue 5
2016 Issue 4
2016 Issue 3
2016 Issue 2
2016 Issue 1
2015 Issue 6
2015 Issue 5
2015 Issue 4
2015 Issue 3
2015 Issue 2
2015 Issue 1






A. L. Kazakov


DOI: 10.17804/2410-9908.2019.4.016-025

The paper is devoted to the study of a nonlinear second-order parabolic equation, which in the literature is called the heat equation with a source or the generalized porous medium equation. We construct specialized solutions that describe disturbances propagating over the zero background at a finite velocity (heat waves). Previously, we studied such problems without a source. In this paper, we extend the known results to a more general case. The theorem of the existence and uniqueness of a solution having the form of a heat wave in polar coordinates is proved. A heat wave is constructed in the form of a convergent multiple power series, the coefficients of which are determined when solving systems of linear algebraic equations. We give an example where the conditions of the theorem are not satisfied. It shows that the solution, in this case, has the form of a stable heat wave.

Acknowledgments: The work was partially supported by the Complex Program of UB RAS, project No. 18-1-1-5.

Keywords: nonlinear heat conduction equation, heat wave, power series, convergence, existence and uniqueness theorem


1. Samarsky A.A., Galaktionov V.A., Kurdyumov S.P. Mikhailov A.P. Rezhimy s Obostreniem v Zadachakh dlya Nelineinykh Parabolicheskikh Uravneniy [Blow-Up in Problems for Quasilinear Parabolic Equations]. Moscow, Nauka Publ., 1987, 476 p. (In Russian).

2. Vazquez J.L. The Porous Medium Equation: Mathematical Theory, Oxford, Clarendon Press, 2007, 648 р. ISBN-10: 0198569033, ISBN-13: 978-019856903.

3. Zel'dovich Ya.B., Raizer Yu.P. Fizika udarnykh voln i vysokotemperaturnykh gidrodinamicheskikh effektov [Physics of Shock Waves and High Temperature Hydrodynamics Phenomena]. Moscow, Fizmatlit Publ., 1966, 687 p. (In Russian).

4. Kovalev V.A., Kurkina E.S., Kuretova E.D. Thermal self-focusing during solar flares. Plasma Physics Reports, 2017, vol. 43, no. (5), pp. 583–587. DOI: 10.1134/S1063780X17050063.

5. Barenblatt G.I., Entov V.M., Ryzhik V.M. Dvizhenie zhydkostey i gazov v prirodnykh plastakh [Fluid Flows Through Natural Rocks]. Moscow, Nedra Publ., 1984, 211 p. (In Russian).

6. Sidorov A.F. Izbrannye Trudy: Matematika. Mekhanika [Selected Works: Mathematics. Mechanics]. Moscow, Fizmatlit Publ., 2001, 576 p. (In Russian). ISBN 5-9221-0103-Х.

7. Leont’ev N.E., Tatarenkova D.A. Exact solutions to nonlinear equations of suspension flow through a porous medium. Moscow University Mechanics Bulletin, 2015, vol. 70, no. 3, pp. 61–65. DOI: 10.3103/S0027133015030024.

8. Kudryashov N.A., Chmykhov M.A. Approximate solutions to one-dimensional nonlinear heat conduction problems with a given flux. Computational Mathematics and Mathematical Physics, 2007, vol. 47, no. 1, pp. 107–117. DOI: 10.1134/S0965542507010113.

9. Bautin S.P., Kazakov A.L. Obobschennaya zadacha Koshi i ee prilozheniya [Generalized Cauchy Problem and It's Applications].  Novosibirsk, Nauka Publ., 2006, 399 p. (In Russian). ISBN 5-02-032540-6.

10. Kazakov A.L., Kuznetsov P.A., Spevak L.F. On a Degenerate Boundary Value Problem for the Porous Medium Equation in Spherical Coordinates. Trudy Inst. Mat. i Mekh. UrO RAN, 2014, vol. 20, no. 1, pp. 119–129. (in Russian).

11. Kazakov A.L., Lempert A.A. Analytical and Numerical Studies of the Boundary Value Problem of a Nonlinear Filtration with Degeneration. Vychisl. Tekhnol., 2012, vol. 17, no. 1, pp. 57–68. (in Russian).

12. Kazakov A.L., Spevak L.F. Boundary Elements Method and Power Series Method for One-dimensional Nonlinear Filtration Problems.The Bulletin of Irkutsk State University. Series Mathematics, 2012, vol. 5, no. 2, pp. 2–17. (In Russian).

13. Kazakov A.L., Spevak L.F. Numerical and analytical studies of a nonlinear parabolic equation with boundary conditions of a special form. Applied Mathematical Modelling, 2013, vol. 37, iss. 10–11, pp. 6918–6928. DOI: 10.1016/j.apm.2013.02.026.

14. Kazakov A.L., Kuznetsov P.A. On one boundary value problem for a nonlinear heat equation in the case of two space variables. Journal of Applied and Industrial Mathematics, 2014, vol. 12, no. 2, pp. 1–11. DOI: 10.1134/S1990478914020094.

15. Kazakov A.L., Kuznetsov P.A. On the Analytic Solutions of a Special Boundary Value Problem for a Nonlinear Heat Equation in Polar Coordinates. Journal of Applied and Industrial Mathematics, 2018, vol. 12, no. 2, pp. 1–11. DOI: 10.1134/S1990478918020060.

16. Kazakov A.L. Application of characteristic series for constructing solutions of nonlinear parabolic equations and systems with degeneracy. Trudy Inst. Mat. i Mekh. UrO RAN, 2012, vol. 18, no. 2, pp. 114–122. (in Russian).

17. Filimonov M.Yu. Representation of solutions of initial-boundary value problems for nonlinear partial differential equations by the method of special series. Differential Equations, 2003, vol. 39, no. 8, pp. 1159–1166. DOI: 10.1023/B:DIEQ.0000011290.09965.9a.

18. Filimonov M.Yu. Application of method of special series for solution of nonlinear partial differential equations. In: AIP Conference Proceeding, 2014, vol. 1631, pp. 218–223. DOI: 10.1063/1.4902479.

19. Courant R., Hilbert D. In: Methods of Mathematical Physics, vol. II: Partial Differential Equations. New York, Wiley, 2008, 852 p. ISBN: 978-3-527-61724-1.20.

20. Kazakov A.L., Spevak L.F.,  Nefedova O.A. Solution of the Problem of Initiating the Heat Wave for a Nonlinear Heat Conduction Equation Using the Boundary Element Method. Computational Mathematics and Mathematical Physics, 2019, vol. 59, no. 6, pp. 1015–1029. DOI: 10.1134/S0965542519060083.


Article reference

Kazakov A. L. On the Analytical Construction of a Heat Wave for the Nonlinear Heat Equation with a Source in Polar Coordinates // Diagnostics, Resource and Mechanics of materials and structures. - 2019. - Iss. 4. - P. 16-25. -
DOI: 10.17804/2410-9908.2019.4.016-025. -
URL: http://eng.dream-journal.org/issues/2019-4/2019-4_264.html
(accessed: 02/23/2024).


impact factor
RSCI 0.42


MRDMS 2024
Google Scholar



Founder:  Institute of Engineering Science, Russian Academy of Sciences (Ural Branch)
Chief Editor:  S.V. Smirnov
When citing, it is obligatory that you refer to the Journal. Reproduction in electronic or other periodicals without permission of the Editorial Board is prohibited. The materials published in the Journal may be used only for non-profit purposes.
Home E-mail 0+

ISSN 2410-9908 Registration SMI Эл № ФС77-57355 dated March 24, 2014 © IMACH of RAS (UB) 2014-2024, www.imach.uran.ru